标题:Propagation of Partially Coherent Elegant Hermite-Cosh-Gaussian Beam in Non-Kolmogorov Turbulence
作者:Zhang Wen-Fu; Lian Jie; Wang Ying-Shun; Hu Xue-Yuan; Sun Zhao-Zong; Zhao Ming-Lin; Wang Ying; Li Meng-Meng
作者机构:[Zhang, W.-F] Department of Optical Engineering, Shandong University, Jinan, 250100, China;[ Lian, J] Department of Optical Engineering, Shandong Univ 更多
通讯作者:Lian, J
通讯作者地址:[Lian, J]Shandong Univ, Dept Opt Engn, Jinan 250100, Peoples R China.
来源:中国物理快报(英文版)
出版年:2015
卷:32
期:6
页码:69-72
DOI:10.1088/0256-307X/32/6/064204
摘要:Based on the extended Huygens-Fresnel integral, analytical propagation expressions for the rms beam width and angular of partially coherent elegant Hermite cosh Gaussian beam (EHChGB) in non-Kolmogorov turbulence are derived. The effects of exponent value, inner and outer scales of non-Kolmogorov turbulence on partially coherent EHChGB are investigated quantitatively.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84938099442&doi=10.1088%2f0256-307X%2f32%2f6%2f064204&partnerID=40&md5=689fecdd48b86a616320727f45b8761e
TOP